Duke Mathematical Journal

Spherical rearrangements, subharmonic functions, and -functions in n-space

Albert Baernstein II and B. A. Taylor

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 43, Number 2 (1976), 245-268.

Dates
First available in Project Euclid: 20 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077311636

Digital Object Identifier
doi:10.1215/S0012-7094-76-04322-2

Mathematical Reviews number (MathSciNet)
MR0402083

Zentralblatt MATH identifier
0331.31002

Subjects
Primary: 31B05: Harmonic, subharmonic, superharmonic functions

Citation

Baernstein II, Albert; Taylor, B. A. Spherical rearrangements, subharmonic functions, and $\ast$ -functions in $n$ -space. Duke Math. J. 43 (1976), no. 2, 245--268. doi:10.1215/S0012-7094-76-04322-2. https://projecteuclid.org/euclid.dmj/1077311636


Export citation